# SDR REXA2016122802547

- Difficulty date: December 28, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N326PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15326
- Aircraft time: 6,014 hours, 4,145 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: CDSP46335
- Condition: Inoperative
- Location: Psu
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS FELL DOWN IN ROW 3 C/D. DEFERRED PASSENGER O2 SYSTEM AT 3CD IAW MEL 35-20-AD CAT ""C"" PER MOC, PLACARD INSTALLED. REMOVED AND REPLACED PSU LATCH MECHANISM P/N ON/OFF CDSP4633-5 IAW 35-21-05. OPS CHECK GOOD IAW 35-20-00. ALL CHECKS GOOD REMOVED FROM MMO2 MXC NOTIFIED 96164.
